EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2000, volume 86, articles 2

Stochastic integral representation and properties of the wavelet coefficients of linear fractional stable motion pp. 177-182 Downloads
Lieve Delbeke and Patrice Abry
Inhomogeneous birth-death and birth-death-immigration processes and the logarithmic series distribution. Part 2 pp. 183-191 Downloads
David Branson
A Moran particle system approximation of Feynman-Kac formulae pp. 193-216 Downloads
P. Del Moral and L. Miclo
Pairs of renewal processes whose superposition is a renewal process pp. 217-230 Downloads
J. A. Ferreira
The loop erased exit path and the metastability of a biased vote process pp. 231-261 Downloads
Olivier Catoni, Dayue Chen and Jun Xie
On generalized multiplicative cascades pp. 263-286 Downloads
Quansheng Liu
Ray-Knight theorems related to a stochastic flow pp. 287-305 Downloads
Yueyun Hu and Jon Warren
Maxima of increments of partial sums for certain subexponential distributions pp. 307-322 Downloads
H. Lanzinger and U. Stadtmüller
Singular stochastic control in the presence of a state-dependent yield structure pp. 323-343 Downloads
Luis Alvarez

2000, volume 86, articles 1

Nonlinearly perturbed regenerative processes and pseudo-stationary phenomena for stochastic systems pp. 1-27 Downloads
Mats Gyllenberg and Dmitrii S. Silvestrov
A statistically and computationally efficient method for frequency estimation pp. 29-47 Downloads
Kai-Sheng Song and Ta-Hsin Li
The periodogram at the Fourier frequencies pp. 49-79 Downloads
Piotr Kokoszka and Thomas Mikosch
Tightness of localization and return time in random environment pp. 81-101 Downloads
Yueyun Hu
Weak convergence of multivariate fractional processes pp. 103-120 Downloads
D. Marinucci and P. M. Robinson
Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than pp. 121-139 Downloads
Elisa Alòs, Olivier Mazet and David Nualart
On a stochastic wave equation in two space dimensions: regularity of the solution and its density pp. 141-162 Downloads
Annie Millet and Pierre-Luc Morien
Rate of convergence of power-weighted Euclidean minimal spanning trees pp. 163-176 Downloads
Sungchul Lee

2000, volume 85, articles 2

Reflected BSDEs and mixed game problem pp. 177-188 Downloads
S. Hamadène and J. -P. Lepeltier
Extremal behavior of the autoregressive process with ARCH(1) errors pp. 189-207 Downloads
Milan Borkovec
Conditional maximal distributions of processes related to higher-order heat-type equations pp. 209-223 Downloads
Luisa Beghin, Kenneth J. Hochberg and Enzo Orsingher
Large deviations for Brownian motion on the Sierpinski gasket pp. 225-235 Downloads
Gerard Ben Arous and Takashi Kumagai
Renewal equation on the whole line pp. 237-247 Downloads
Norair B. Yengibarian
Embedding in Brownian motion with drift and the Azéma-Yor construction pp. 249-254 Downloads
Peter Grandits and Neil Falkner
Invariance principles for sums of extreme sequential order statistics attracted to Lévy processes pp. 255-277 Downloads
Arnold Janssen
Large deviations for martingales via Cramér's method pp. 279-293 Downloads
Ion Grama and Erich Haeusler
Central limit theorems for k-nearest neighbour distances pp. 295-320 Downloads
Mathew D. Penrose
Growth rates of sample covariances of stationary symmetric [alpha]-stable processes associated with null recurrent Markov chains pp. 321-339 Downloads
Sidney Resnick, Gennady Samorodnitsky and Fang Xue
Geometric ergodicity of Metropolis algorithms pp. 341-361 Downloads
Søren Fiig Jarner and Ernst Hansen

2000, volume 85, articles 1

Almost sure behaviour of the perturbed Brownian motion on the Sierpinski gasket pp. 1-17 Downloads
Katarzyna Pietruska-Paluba
Exact packing measure on a Galton-Watson tree pp. 19-28 Downloads
Quansheng Liu
On Bahadur asymptotic efficiency of the maximum likelihood and quasi-maximum likelihood estimators in Gaussian stationary processes pp. 29-44 Downloads
Yoshihide Kakizawa
On exponentials of additive functionals of Markov processes pp. 45-60 Downloads
W. Stummer and K. -Th. Sturm
Some calculations for doubly perturbed Brownian motion pp. 61-74 Downloads
L. Chaumont and R. A. Doney
Infinite horizon forward-backward stochastic differential equations pp. 75-92 Downloads
Shige Peng and Yufeng Shi
Large deviations for Poisson random measures and processes with independent increments pp. 93-121 Downloads
C. Léonard
Asymptotics for weighted minimal spanning trees on random points pp. 123-138 Downloads
J. E. Yukich
Equilibrium fluctuations for a driven tracer particle dynamics pp. 139-158 Downloads
Cláudio Landim and Sérgio B. Volchan
On the integral of the squared periodogram pp. 159-176 Downloads
Rohit S. Deo and Willa W. Chen

1999, volume 84, articles 2

A quasi-ergodic theorem for evanescent processes pp. 177-186 Downloads
L. A. Breyer and G. O. Roberts
Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces pp. 187-225 Downloads
Zdzislaw Brzezniak and Dariusz Gatarek
Hydrodynamic limit for a nongradient system in infinite volume pp. 227-253 Downloads
Anne Perrut
Large deviations and queueing networks: Methods for rate function identification pp. 255-296 Downloads
Rami Atar and Paul Dupuis
Hydrodynamic behavior of symmetric zero-range processes with random rates pp. 297-312 Downloads
A. Koukkous
A new weak dependence condition and applications to moment inequalities pp. 313-342 Downloads
Paul Doukhan and Sana Louhichi
Sequential point estimation of parameters in a threshold AR(1) model pp. 343-355 Downloads
Sangyeol Lee and T. N. Sriram
Stationary and self-similar processes driven by Lévy processes pp. 357-369 Downloads
Ole Barndorff-Nielsen and Victor Pérez-Abreu

1999, volume 84, articles 1

Invariant measures for generalized Langevin equations in conuclear space pp. 1-24 Downloads
Tomasz Bojdecki and Jacek Jakubowski
The quasi-stationary distribution for small random perturbations of certain one-dimensional maps pp. 25-51 Downloads
Kavita Ramanan and Ofer Zeitouni
Large deviations for a Burgers'-type SPDE pp. 53-70 Downloads
Caroline Cardon-Weber
Spectral decomposition for operator self-similar processes and their generalized domains of attraction pp. 71-80 Downloads
Mark M. Meerschaert and Hans-Peter Scheffler
Bootstrapping point processes with some applications pp. 81-90 Downloads
M. Zarepour and K. Knight
Non-Gaussian scenarios for the heat equation with singular initial conditions pp. 91-114 Downloads
V. V. Anh and N. N. Leonenko
Probabilistic Interpretation and Numerical Approximation of a Kac Equation without Cutoff pp. 115-135 Downloads
Laurent Desvillettes, Carl Graham and Sylvie Méléard
Canonical decomposition of linear transformations of two independent Brownian motions motivated by models of insider trading pp. 137-164 Downloads
Hans Föllmer, Ching-Tang Wu and Marc Yor
A Gaussian-generalized inverse Gaussian finite-dimensional filter pp. 165-176 Downloads
Marco Ferrante and Paolo Vidoni
Page updated 2025-04-03